# SDR AALA20120722001

- Difficulty date: July 21, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N884NN
- Make and model: Boeing 737823
- Aircraft serial: 33222
- Aircraft time: 1,345 hours, 544 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR SLIDE LIGHT AT FORWARD LEFT ENTRY DOOR INOPERATIVE.  REPLACED LAMP FOR FORWARD LEFT ENTRY DOOR SLIDE LIGHT.  OPS CHECK NORMAL.
